MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. POWER SUPPLY, US; BASIC POWER SUPPLY, REUSABLE

ZIMMER SURGICAL, INC. POWER SUPPLY, US; BASIC POWER SUPPLY, REUSABLE
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-00709 if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that there are metal exposed wires.The event timing is outside of surgery.There is no harm or delay reported.No adverse events were reported as a result of this malfunction due diligence is complete and no additional information is available.
 
Event or Problem Description
There is no additional event information available.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing for either lot.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends h3 other text : not returned for evaluation.

Brand Name
POWER SUPPLY, US
Common Device Name
BASIC POWER SUPPLY, REUSABLE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17279271
Report Number0001526350-2023-00710
Device Sequence Number5173464
Product Code FQH
UDI-Device Identifier00889024375024
UDI-Public(01)00889024375024(11)181211(10)64240778
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00515035000
Device Lot Number64063479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose